Volume 23, issue 1 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Quasi-asymptotically conical Calabi–Yau manifolds

Ronan J Conlon, Anda Degeratu and Frédéric Rochon

Appendix: Ronan J Conlon, Frédéric Rochon and Lars Sektnan

Geometry & Topology 23 (2019) 29–100
Bibliography
1 P Albin, É Leichtnam, R Mazzeo, P Piazza, The signature package on Witt spaces, Ann. Sci. Éc. Norm. Supér. 45 (2012) 241 MR2977620
2 P Albin, R Melrose, Resolution of smooth group actions, from: "Spectral theory and geometric analysis" (editors M Braverman, L Friedlander, T Kappeler, P Kuchment, P Topalov, J Weitsman), Contemp. Math. 535, Amer. Math. Soc. (2011) 1 MR2560748
3 B Ammann, R Lauter, V Nistor, On the geometry of Riemannian manifolds with a Lie structure at infinity, Int. J. Math. Math. Sci. (2004) 161 MR2038804
4 T Aubin, Nonlinear analysis on manifolds, Monge–Ampère equations, 252, Springer (1982) MR681859
5 S Bando, A Kasue, H Nakajima, On a construction of coordinates at infinity on manifolds with fast curvature decay and maximal volume growth, Invent. Math. 97 (1989) 313 MR1001844
6 S Bando, R Kobayashi, Ricci-flat Kähler metrics on affine algebraic manifolds, from: "Geometry and analysis on manifolds" (editor T Sunada), Lecture Notes in Math. 1339, Springer (1988) 20 MR961470
7 S Bando, R Kobayashi, Ricci-flat Kähler metrics on affine algebraic manifolds, II, Math. Ann. 287 (1990) 175 MR1048287
8 E Calabi, Métriques kählériennes et fibrés holomorphes, Ann. Sci. École Norm. Sup. 12 (1979) 269 MR543218
9 G Carron, On the quasi-asymptotically locally Euclidean geometry of Nakajima’s metric, J. Inst. Math. Jussieu 10 (2011) 119 MR2749573
10 A Chau, L F Tam, A C0–estimate for the parabolic Monge–Ampère equation on complete non-compact Kähler manifolds, Compos. Math. 146 (2010) 259 MR2581250
11 C van Coevering, Ricci-flat Kähler metrics on crepant resolutions of Kähler cones, Math. Ann. 347 (2010) 581 MR2640044
12 C van Coevering, Examples of asymptotically conical Ricci-flat Kähler manifolds, Math. Z. 267 (2011) 465 MR2772262
13 R J Conlon, H J Hein, Asymptotically conical Calabi–Yau manifolds, I, Duke Math. J. 162 (2013) 2855 MR3161306
14 R J Conlon, H J Hein, Asymptotically conical Calabi–Yau metrics on quasi-projective varieties, Geom. Funct. Anal. 25 (2015) 517 MR3334234
15 R J Conlon, R Mazzeo, F Rochon, The moduli space of asymptotically cylindrical Calabi–Yau manifolds, Comm. Math. Phys. 338 (2015) 953 MR3355807
16 C Debord, J M Lescure, F Rochon, Pseudodifferential operators on manifolds with fibred corners, Ann. Inst. Fourier (Grenoble) 65 (2015) 1799 MR3449197
17 A Degeratu, R Mazzeo, Fredholm theory for elliptic operators on quasi-asymptotically conical spaces, Proc. Lond. Math. Soc. 116 (2018) 1112 MR3805053
18 C L Epstein, R B Melrose, G A Mendoza, Resolvent of the Laplacian on strictly pseudoconvex domains, Acta Math. 167 (1991) 1 MR1111745
19 J Gell-Redman, F Rochon, Hodge cohomology of some foliated boundary and foliated cusp metrics, Math. Nachr. 288 (2015) 206 MR3310508
20 M Goresky, R MacPherson, Intersection homology theory, Topology 19 (1980) 135 MR572580
21 R Goto, Calabi–Yau structures and Einstein–Sasakian structures on crepant resolutions of isolated singularities, J. Math. Soc. Japan 64 (2012) 1005 MR2965437
22 A Grigor’yan, Estimates of heat kernels on Riemannian manifolds, from: "Spectral theory and geometry" (editors B Davies, Y Safarov), London Math. Soc. Lecture Note Ser. 273, Cambridge Univ. Press (1999) 140 MR1736868
23 A Grigor’yan, L Saloff-Coste, Stability results for Harnack inequalities, Ann. Inst. Fourier (Grenoble) 55 (2005) 825 MR2149405
24 D D Joyce, Compact manifolds with special holonomy, Oxford Univ. Press (2000) MR1787733
25 D Joyce, Asymptotically locally Euclidean metrics with holonomy SU(m), Ann. Global Anal. Geom. 19 (2001) 55 MR1824171
26 D Joyce, Quasi-ALE metrics with holonomy SU(m) and Sp(m), Ann. Global Anal. Geom. 19 (2001) 103 MR1826397
27 C Kottke, M Singer, Partial compactification of monopoles and metric asymptotics, preprint (2015) arXiv:1512.02979
28 P B Kronheimer, The construction of ALE spaces as hyper-Kähler quotients, J. Differential Geom. 29 (1989) 665 MR992334
29 C LeBrun, Fano manifolds, contact structures, and quaternionic geometry, Internat. J. Math. 6 (1995) 419 MR1327157
30 R Mazzeo, Elliptic theory of differential edge operators, I, Comm. Partial Differential Equations 16 (1991) 1615 MR1133743
31 R R Mazzeo, R B Melrose, Meromorphic extension of the resolvent on complete spaces with asymptotically constant negative curvature, J. Funct. Anal. 75 (1987) 260 MR916753
32 R Mazzeo, R B Melrose, Pseudodifferential operators on manifolds with fibred boundaries, Asian J. Math. 2 (1998) 833 MR1734130
33 R B Melrose, Calculus of conormal distributions on manifolds with corners, Int. Math. Res. Not. (1992) 51 MR1154213
34 R B Melrose, The Atiyah–Patodi–Singer index theorem, 4, A K Peters (1993) MR1348401
35 R B Melrose, Geometric scattering theory, Cambridge Univ. Press (1995) MR1350074
36 R B Melrose, Differential analysis on manifolds with corners, book project (1996)
37 R B Melrose, Planar Hilbert scheme and L2 cohomology, conference talk (2016)
38 H Nakajima, Lectures on Hilbert schemes of points on surfaces, 18, Amer. Math. Soc. (1999) MR1711344
39 Y Odaka, C Spotti, S Sun, Compact moduli spaces of del Pezzo surfaces and Kähler–Einstein metrics, J. Differential Geom. 102 (2016) 127 MR3447088
40 M J Pflaum, Analytic and geometric study of stratified spaces, 1768, Springer (2001) MR1869601
41 G Tian, S T Yau, Complete Kähler manifolds with zero Ricci curvature, I, J. Amer. Math. Soc. 3 (1990) 579 MR1040196
42 G Tian, S T Yau, Complete Kähler manifolds with zero Ricci curvature, II, Invent. Math. 106 (1991) 27 MR1123371
43 S T Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge–Ampère equation, I, Comm. Pure Appl. Math. 31 (1978) 339 MR480350